# SDR SIMA20130929006

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 28,691 hours, 24,932 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOP.  REPAIRED DAMAGED WIRE IN DOOR PANEL IAW WM 20-21-00.
